advertisement
Question
Posted by: Sylvia | 2008/06/08

New pill - pain?

Hi,

I started last week Sunday on Yasmin contraceptive pill.

On Wednesday, I had terrible cramps in my left thigh, and since then have been experiencing intermittent pain, especially when walking.

Could this be related? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that this is related to the Yasmin.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement